# SDR QXEA2021081700405

- Difficulty date: August 16, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 13,579 hours, 14,584 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 465009
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT MAIN LANDING GEAR INDICATED RED (USAFE), LEFT DOOR LIGHT WAS ON, AND LANDING GEAR HANDLE WAS ILLUMINATED.  FLIGHT ATTENDANT SAID LEFT LANDING GEAR LOOKED RETRACTED BUT DOOR WAS OPEN.  PERFORMED EMERGENCY CHECKLISTS AND LANDING GEAR EXTENDED APPROPRIATELY (ALTERNATE EXTENSION). DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. PERFORMED SEVERAL MLG EXTENSION AND RETRACTION CYCLES AT FLOW RATES BETWEEN 5 AND 18 GPM. COULD NOT DUPLICATE THE DISCREPANCY. FOUND FAULT FINDINGS IN PSEU FAULT HISTORY. REF FIM 32-73-11-810-837, NO PRESENT FAULT, OPS CHECK OF WOW SYS GOOD REF. AMM 32-61-00-710-802. PROX SENSOR MH IS WITHIN LIMITATION. REF. W/O 304899, N/R - 00002 FOR REPLACEMENT PF L/H MLG UPLOCK ASSY. AND L/G OPERATIONAL CHECK. REF. W/O 304899, N/R-00005 FOR L/H MLG UPLOCK PROX. SENSOR INSTALLATION. RETURNED TO SERVICE.
